MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 48135104
Health Effect - Clinical Code No Information (3190)
Date of Event 05/31/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; broken connector removed from patient.

Brand Name
XIA TITANIUM 4.5 EXTENDED CONNECTOR LARGE
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5753060
Report Number0009617544-2016-00252
Device Sequence Number490168
Product Code KWP
UDI-Device Identifier04546540449597
UDI-Public(01)04546540449597
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48135104
Device Lot Number058884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2016
Initial Report FDA Received Date06/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;